Botox for Sweating Side Effects I had

      • Guest
        Jasper on #10144

        I had Botox for my underarm sweating. The cost for two underarms was $1,000, my insurance cover part of the cost. It took five days for the sweating to stop, and two weeks for total dryness. The doctor said that the effects of Botox are temporary, which means you'll need more injections in the future. For underarm sweating, dryness can last anywhere from four to fourteen months.

        The side effects I experienced, and still experiencing include pain at the injection site. I had a slight headache and some flu-like symptoms.  The other side effects that the doctor said were serious, but luckily I did not experience include muscle weakness in the entire body, eye problem, difficulty breathing and loss of bladder control.

         

        Reply
      • Guest
        Caroline on #10161

        I had botox last month and I am experiencing muscle weakness until now. Shall this calls for an emergency?

        Reply
      • Guest
        Robert on #10366

        I also felt it the same as you, so it was the first and last botox application, the doctor did not tell me anything about it, what a jerk …… Contact your doctor and tell him about what you’re feeling now. I would recommend you to change the method of treatment – I started to use an electro antiperspirant machine, a lot of advantages, just a brilliant solution, you should also get it.

        Reply
      • Guest
        Charlotte on #10877

        HI Caroline,

        How are you? Have you already seen your doctor to discuss your muscle weakness after Botox? What did the doctor said? I asked because I am also experiencing that side effect now. Sometimes the muscle weakness is unbearable I cannot even hold a cent. It's been three weeks since I had Botox for my hyperhidrosis and I can't just go back to my doctor because of the travel restrictions.

        Other than that do you have any other side effects felt? Have they worsen? How do you manage? I am getting paranoid about this thing I hope you can help me.

        -Charlotte

        Reply
      • Guest
        big city on #11073

        Hey, aside from the side effects you already mentioned, there’s also the issue of smell. If you have undergone Botox, you still may want a deodorant because the smell is different than the sweat. I experienced this particular pitfall myself. On the very few days I reached for my antiperspirant, it was because I wanted to mask a subtle case of body odor.

        If you'll ask me if I would undergo another injection of Botox? My answer is no. While I am totally satisfied with the results, I can just as easily get sweat-free, scent-free underarms for LESS THAN $5 at my local drugstore versus this $1000 treatment. However, if you have life-disrupting hyperhidrosis, Botox can be a total game-changer.

        Reply
      • Guest
        Steve on #11587

        If you receive too many units of Botox, it can cause heaviness or drooping in the affected areas. Because the toxin used in Botox causes muscle paralysis, you won’t be able to move those muscles for a few months — until the drug wears off.

        Receiving too much Botox, in the right or wrong places, can also make your face look “frozen” and expressionless.

        If your practitioner misses the appropriate muscles with the injections, that can cause you to have to repeat treatments because the Botox won’t have the desired result.

        Side effects of botox include: allergic reactions rash itching headache neck or back pain muscle stiffness difficulty swallowing shortness of breath nausea diarrhea stomach pain loss of appetite muscle weakness. Reactions to the injection site can include bruising, bleeding, pain, redness and swelling, flu-like symptoms and infection. It’s rare to have serious side effects but they can occur, and they don’t always happen immediately after the injections.

        Reply
      • Guest
        Elaine Luo on #11940

        I am experiencing loss of bladder control after Botox! I am leaking urine during everyday activities, such as lifting, bending or exercising. It happens without any warning or urge. I also wet my bed during sleep. Does anyone have the same experience?

        Reply
      • Guest
        Pesach V on #12445

        While a given dose may not be enough for one patient, it may be  too much for another. There are side effects that usually occurs within 2-10 days of treatment, and are almost always resolve themselves. Because the response to Botox can vary among patients, dysphagia, or trouble swallowing, can occur even after the most expertly applied injections. You may also find that your mouth feels dry after Botox injections. It is crucial to let your physician know exactly what symptoms you are experiencing as future doses may need to be adjusted.

        Reply
      • Guest
        Jani Parcs on #24924

        Botox injections can be quite expensive and the effectivity is just temporary so you'll be needing to be injected every 4 to 12 months depending on your condition.
        Anaphylaxis or muscle weakness should be just one of the mild side effects of Botox. But if you're still experiencing this for more than 3 days, It definitely would be best to go back to your doctor.
        My underarms are completely dry thanks to Botox injections. I'm also using Iontophoresis to improve the symptoms of excessive sweating on my hands and feet. Thankfully in my case, I only suffered from muscle weakness, dizziness and headaches after the session and the day after. If some of you are experiencing severe side effects such as loss of bladder control, difficulty in breathing or swallowing, severe muscle weakness, It is really best to go back to your doctor.

        Reply
Viewing 8 reply threads
Reply To: Botox for Sweating Side Effects I had
Your information:




Skip to toolbar